# SDR AALA20170207019

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,400 hours, 21,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE IS DIFFICULT TO ARM. CLEARED DEBRIS FROM GIRT BAR FLOOR BRACKET. OPERATIONAL CHECK GOOD.
